American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81U40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Hiroshi Isozaki, Yaroslav Kurylev and Matti Lassas. Recent progress of inverse scattering theory on non-compact manifolds. Contemporary Mathematics 615 (2014) 143-163.
Book volume table of contents   
View Article: PDF

[2] Pavel Kurasov. Can one distinguish quantum trees from the boundary?. Proc. Amer. Math. Soc. 140 (2012) 2347-2356.
Abstract, references, and article information   
View Article: PDF

[3] N. M. Bogoliubov and C. Malyshev. The correlation functions of the $XXZ$ Heisenberg chain in the case of zero or infinite anisotropy, and random walks of vicious walkers. St. Petersburg Math. J. 22 (2011) 359-377.
Abstract, references, and article information   
View Article: PDF

[4] Elias Wegert and Lothar von Wolfersdorf. Blaschke representation of functions on the circle. Proc. Amer. Math. Soc. 136 (2008) 161-170. MR 2350401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. Christiansen. Resonances for steplike potentials: Forward and inverse results. Trans. Amer. Math. Soc. 358 (2006) 2071-2089. MR 2197448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. Alpay and I. Gohberg. Pairs of selfadjoint operators and their invariants. St. Petersburg Math. J. 16 (2005) 59-104. MR 2069002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Plamen Stefanov and Gunther Uhlmann. Local uniqueness for the fixed energy fixed angle inverse problem in obstacle scattering. Proc. Amer. Math. Soc. 132 (2004) 1351-1354. MR 2053339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ricardo Weder. Inverse scattering for the nonlinear Schrödinger equation II. Reconstruction of the potential and the nonlinearity in the multidimensional case. Proc. Amer. Math. Soc. 129 (2001) 3637-3645. MR 1860498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1